Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2000 December;135(6) > Giornale Italiano di Dermatologia e Venereologia 2000 December;135(6):731-4

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

CLINICAL CASES  


Giornale Italiano di Dermatologia e Venereologia 2000 December;135(6):731-4

language: Italian

Enalapril-induced lichenoid eruption

Dinotta F., De Pasquale R., Zappalà L., D’Agata O., Micali G.

Università degli Studi - Catania Clinica Dermatologica


PDF  


The case of a 50 year old withe man that, after a 4 weeks therapy with enalapril, developed an itchy erythematous-papular eruption localized on trunk and limbs is described. He has been treated for 2 weeks with systemic antihistaminics drugs and systemic and topical steroids, with negative results. Family history was negative for any cutaneous and/or systemic disorders. Past medical history revealed essential hypertension in the last 4 years, treated with enalapril 20 mg/day. There was no positive history for allergy. Clinical and histopathological findings as well as past medical history were consistent with the diagnosis of enalapril-induced lichenoid eruption in the patient without renal failure. Enalapril withdrawal was followed by improvement and within 4 months the patient showed complete clearing of skin lesions. In our review of the literature only two cases of enalapril-induced lichenoid eruption have been found.

top of page

Publication History

Cite this article as

Corresponding author e-mail